Grisanti, Carlo-Romano
On a functional depending on curvature and edges
Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001) , p. 139-156
Zbl 1072.49034 | MR 1834986
URL stable : http://www.numdam.org/item?id=RSMUP_2001__105__139_0

Bibliographie

[1] W.K. Allard, On the first variation of a varifold, Ann. of Math., 95 (1972), pp. 417-491. MR 307015 | Zbl 0252.49028

[2] W.K. Allard: On the first variation of a varifold: boundary behaviour, Ann. of Math., 101 (1975), pp. 418-446. MR 397520 | Zbl 0319.49026

[3] F.J. Almgren Jr., Approximation of rectifiable currents by Lipschitz Q valued functions, in Seminar on minimal submanifolds, E. Bombieri ed., Annals of mathematics studies, 103, Princeton University Press (1983), 243-259. MR 795240

[4] F.J. Almgren: Deformation and multiple-valued functions, in Geometric measure theory and the calculus of variations (Arcata, Calif., 1984), W. K. Allard and F. J. Almgren eds., Proc. Sympos. Pure Math. 44 Amer. Math. Soc., Providence, R.I. (1986), 29-130. MR 840268 | Zbl 0595.49028

[5] F.J. Almgren - B. Super: Multiple valued functions in the geometric calculus of variations, in Variational methods for equilibrium problems of fluids (Trento, 1983), Astérisque No. 118, Société Mathématique de France (1984), 13-32. MR 761735 | Zbl 0575.49025

[6] L. Ambrosio, A compactness theorem for a new class of functions of bounded variation, Boll. Un. Mat. Ital. B, 3 (1989), pp. 857-881. MR 1032614 | Zbl 0767.49001

[7] L. Ambrosio - N. FUSCO - D. PALLARA, Partial regularity of free discontinuity sets, II, Ann. Sc. Norm. Sup. Pisa Cl. Sci., 24, no. 1 (1997), pp. 39-62. Numdam | MR 1475772 | Zbl 0896.49024

[8] L. Ambrosio - N. Fusco - D. Pallara, Functions of bounded variation and free discontinuity problems, Oxford University Press (to appear). MR 1857292 | Zbl 0957.49001

[9] L. Ambrosio - M. GOBBINO - D. PALLARA, Approximation problems for curvature varifolds, The Journal of Geometric Analysis, 8, no. 1 (1998). MR 1704565 | Zbl 0932.58013

[10] L. Ambrosio - V. M. TORTORELLI, Approximation of functionals depending on jumps by elliptic functionals via Γ-convergence, Comm. Pure Appl. Math., 43, no. 8 (1990), pp. 999-1036. Zbl 0722.49020

[11] G. Bellettini - G. Dal Maso - M. Paolini, Semicontinuity and relaxation properties of a curvature depending functional in 2d, Ann. Scuola Norm. Sup. Pisa Cl. Sc., 20, no. 2 (1993), pp. 247-297. Numdam | MR 1233638 | Zbl 0797.49013

[12] A. Coscia, On curvature sensitive image segmentation, Non Linear Analysis T.M.A. (to appear). MR 1733124 | Zbl 0942.68135

[13] G. David, C1 arcs for the minimizers of the Mumford-Shah functional, SIAM J. Appl. Math., 56, no. 3 (1996), pp. 783-888. MR 1389754 | Zbl 0870.49020

[14] G. David - S. Semmes, On the singular set of minimizers of the Mumford-Shah functional, J. Math. Pures Appl., 75, no. 4 (1996), pp. 229-342. MR 1411155 | Zbl 0853.49010

[15] E. De Giorgi, Free discontinuity problems in calculus of variations, in Frontiers of pure and applied mathematics, a collection of papers dedicated to J. L. Lions on the occasion of his 60th birthday, R. Dautray ed., North-Holland, Amsterdam (1991), 55-62. MR 1110593 | Zbl 0758.49002

[16] E. De Giorgi, Introduzione ai problemi con discontinuità libere, in Symmetry in nature: a volume in honour of L. A. Radicati di Brozolo, I, Scuola Normale Superiore, Pisa (1989), 265-285. Zbl 0742.49001

[17] L.C. Evans - R.F. Gariepy, Measure theory and fine properties of functions, Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1992. MR 1158660 | Zbl 0804.28001

[18] H. Federer, Geometric measure theory, Springer, Berlin (1969). MR 257325 | Zbl 0874.49001

[19] J.M. Gauch - H.H. PIEN - J. SHAH, Hybrid boundary-based and region-based deformable models for biomedical image segmentation, SPIE Vol. 2299 (1994), pp. 72-83.

[20] C.R. Grisanti, Lipschitz selections for multiple valued functions, preprint Dipartimento Metodi e Modelli Matematici per le Scienze Applicate, Roma (1999).

[21] C.R. Grisanti - R. Schianchi, A criterion for the image segmentation in the framework of the varifolds theory, preprint n. 2 - 1999, Dipartimento Metodi e Modelli Matematici per le Scienze Applicate, Roma (1999).

[22] J.E. Hutchinson, C1,α multiple function regularity and tangent cone behaviour for varifolds with second fundamental form in LP, in Geometric measure theory and the calculus of variations (Arcata, Calif., 1984), W. K. Allard and F. J. Almgren eds., Proc. Symp. Pure Math. 44 Ann. Math. Soc., Providence (1986), 281-306. Zbl 0635.49020

[23] J.E. Hutchinson, Second fundamental form for varifold and the existence of surfaces minimizing curvature, Indiana Univ. Math. J., 35, no. 1 (1986), pp. 45-71. MR 825628 | Zbl 0561.53008

[24] C. Mantegazza, Su alcune definizioni deboli di curvatura per insiemi non orientati, Tesi di laurea Univ. di Pisa, a.a. 1992/93.

[25] C. Mantegazza, Curvature Varifolds with boundary, J. Differential Geom., 43, no. 4 (1996), pp. 807-843. MR 1412686 | Zbl 0865.49030

[26] D. Mumford - J. SHAH, Optimal approximation by piecewise smooth functions and associated variational problems, Comm. Pure Appl. Math., 42, no. 5 (1989), 577-685. MR 997568 | Zbl 0691.49036

[27] R. March, Visual reconstruction with discontinuities using variational methods, Image and Vision Computing, 10 (1992), pp. 30-38.

[28] L. Simon, Lectures on geometric measure theory, Proceedings of the Centre for Mathematical Analysis, Australian National University, 3. Australian National University, Centre for Mathematical Analysis, Canberra, 1983. MR 756417 | Zbl 0546.49019